# SDR AALA201602229004

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 41,490 hours, 26,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  INBOUND, FLIGHT CREW REPORTED THEY HAD LOST GREEN HYD FLUID INDICATION & DECLARED AN EMER.  THE ACFT LANDED WITH NO FURTHER INCIDENT & TAXIED TO THE GATE.  REPLACED THE GREEN HYD PUMP PRESS SENSE LINE.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.
